UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1546

タイトル: Perturbation of the Navier-Stokes flow in an annular domain with the non-vanishing outflow condition
著者: Morimoto, Hiroko
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 1, Page 73-82
抄録: The boundary value problem of the Navier-Stokes equations has been studied so far only under the vanishing outflow condition due to Leray. We consider this problem in an annular domain $ D = \{ {\Vec x} \in {\bf R}^2 ; R_1 < |{\Vec x}| < R_2 \},$ under the boundary condition with non-vanishing outflow. In a previous paper of the first author, an exact solution is obtained for a simple boundary condition of non-vanishing outflow type: ${\Vec u} = \displaystyle{μ \over R_i} {\Vec e}_r + b_i{\Vec e}_θ \ \mbox{ on } Γ_i, \ i=1, 2, $ where $μ,b_1,b_2$ are arbitrary constants. In this paper, we show the existence of solutions satisfying the boundary condition: $ {\Vec u} = \{ \displaystyle{μ \over {R_i}}+ \varphi_i(θ)\}{\Vec e}_r + \{b_i + ψ_i(θ)\} {\Vec e}_{θ} \ \mbox{ on } \ Γ_i,\ i=1, 2, $ where $\varphi_i(θ),ψ_i(θ)$ are $2 π$-periodic smooth function of $θ$, under some additional condition.
URI: http://hdl.handle.net/2261/1546
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030105.pdf110.09 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください